MathSciNet Relay Station
MathSciNet bibliographic data
MR1627793 (99i:12009) 12Y05 (11R32 12F10)
Horng, Gwoboa; Huang, Ming-Deh Solving polynomials by radicals with roots of unity in minimum depth. Math. Comp. 68 (1999), no. 226, 881–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement